The authors study new notions of positive dependence that are associated to multivariate stochastic orders of positive dependence introduced recently by Colangelo et al. [J. Multivar. Anal., to appear]. In particular, they discuss the relationship of these new notions to other existing concepts of positive dependence.

Some notions of multivariate positive dependence / Colangelo, A.; Scarsini, Marco; Shaked, M.. - In: INSURANCE MATHEMATICS & ECONOMICS. - ISSN 0167-6687. - 37:(2005), pp. 13-26. [10.1016/j.insmatheco.2004.09.004]

Some notions of multivariate positive dependence

SCARSINI, MARCO;
2005

Abstract

The authors study new notions of positive dependence that are associated to multivariate stochastic orders of positive dependence introduced recently by Colangelo et al. [J. Multivar. Anal., to appear]. In particular, they discuss the relationship of these new notions to other existing concepts of positive dependence.
Some notions of multivariate positive dependence / Colangelo, A.; Scarsini, Marco; Shaked, M.. - In: INSURANCE MATHEMATICS & ECONOMICS. - ISSN 0167-6687. - 37:(2005), pp. 13-26. [10.1016/j.insmatheco.2004.09.004]
File in questo prodotto:
File Dimensione Formato  
ime2005CSS.pdf

Solo gestori archivio

Tipologia: Documento in Post-print
Licenza: DRM non definito
Dimensione 185.07 kB
Formato Adobe PDF
185.07 kB Adobe PDF   Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11385/3082
Citazioni
  • Scopus 44
  • ???jsp.display-item.citation.isi??? 41
social impact